Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 32, NWS State College, PA

April 26, 2011Lycoming County, Sullivan County, Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 26, 2011, 7:20 PM EDT for Lycoming County, Sullivan County, Tioga County, Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 7:20 PM EDT (23:20 UTC)
Expired
Apr 26, 2011, 8:15 PM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lycoming County, PA, Sullivan County, PA, Tioga County, PA

The radar

The Binghamton radar (KBGM), 107 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:49 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS51 KCTP 262320
SVRCTP
PAC081-113-117-270015-
/O.NEW.KCTP.SV.W.0032.110426T2320Z-110427T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 815 PM EDT

* AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF SEVERE THUNDERSTORMS OVER WESTERN LYCOMING COUNTY MOVING   
NORTHEAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING GOLF BALL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLIAMSPORT AND CEDAR RUN AROUND 725 PM EDT...
  COGAN STATION AND TROUT RUN AROUND 730 PM EDT...
  LOYALSOCKVILLE AND BUTTONWOOD AROUND 735 PM EDT...
  MORRIS AND LEONARD HARRISON STATE PARK AROUND 740 PM EDT...
  RALSTON AND BARBOURS AROUND 745 PM EDT...
  OGDENSBURG AND KETTLE CREEK GORGE AROUND 750 PM EDT...

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 15 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...STATE ROAD 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4196 7691 4160 7687 4154 7623 4107 7711
      4139 7755 4141 7756 4196 7732 4198 7694
TIME...MOT...LOC 2319Z 219DEG 39KT 4124 7712

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:39 PM EDT, 41 minutes earlier.

Area forecast discussion, Apr 26, 6:39 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT TUE APR 26 2011

.SYNOPSIS...

THE FLOW ABOUT A LARGE RIDGE OFF THE EAST COAST CONTINUES TO PUMP
WARM MOIST UNSTABLE AIR INTO THE REGION. THIS WILL PRODUCE
NUMEROUS SHOWERS AND THUNDERSTORMS INTO THE EVENING HOURS THEN
AGAIN ON WEDNESDAY. COOLER AND DRIER AIR WILL ARRIVE LATE
THURSDAY AND LAST INTO SATURDAY BEFORE THE NEXT FRONTAL SYSTEM
APPROACHES LATER IN THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...

RADAR SHOWS SEVERAL LINES OF CONVECTION MARCHING NORTHEAST ACROSS
ABOUT THE NWRN 1/2 OF THE FCST AREA. SEVERAL REPORTS OF LARGE HAIL
AND VERY HEAVY RAIN HAVE BEEN RECEIVED.

THE WATCH CONTINUES THROUGH 8PM...BUT OVERALL TREND SHUD BE FOR
STORMS TO BEGIN WEAKENING AS WE LOSE HEATING AND STORMS START
INGESTING COOLER AND MORE STABLE AIR FROM PREVIOUS STORMS.

HRRR SHOWS LINE OF STORMS LOSING STEAM RAPIDLY AS THE MOVE INTO
SERN ZONES. EVEN IF THINGS HOLD TOGETHER...ACTIVITY SHOULD PRETTY
MUCH PETER OUT BY LATE EVENING LEAVING JUST CLOUDY MUGGY
CONDITIONS FOR THE REMAINDER OF THE OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
SHOWERS AND STORMS SHOULD DIMINISH THIS EVENING BEFORE MIDNIGHT.
THE SEVERE THUNDERSTORM WATCH IS SET TO EXPIRE AROUND 8 PM.
SHOWERS WILL DIMINISH OVER NIGHT AND PATCHY FOG IS LIKELY
ESPECIALLY IN VALLEY LOCATIONS. ANOTHER UNSEASONABLY WARM NIGHT.

WEDNESDAY WILL BE ANOTHER WARM DAY WITH AN INCREASED RISK OF
SHOWERS AND THUNDERSTORMS. A FRONTAL SYSTEM IS APPROACHING FROM
THE WEST. AHEAD OF THIS A SURGE OF HIGH PW AIR...RELATIVELY HIGH
CAPE AND A STRONG SOUTHERLY JET COULD TRIGGER STRONG TO SEVERE
THUNDERSTORMS OVER THE REGION. THESE STORMS ARE MOST LIKELY IN THE
WEST EARLY WEDNESDAY AFTERNOON AND WILL MARCH...MOST LIKELY...IN A
NORTH-SOUTH LINE...EASTWARD ACROSS THE STATE. COULD BE ONE OF THE
BIGGEST SEVERE WEATHER DAYS OF THE SEASON TO-DATE OVER WESTERN PA
SHOULD THINGS FIRE BEFORE SUNSET.

SHOWERS SHOULD DIMINISH OVERNIGHT FROM WEST TO EAST. FRONTAL TIMING
IMPLIES WEATHER SHOULD BE IMPROVING AS DRIER AIR MOVES INTO THE
REGION THURSDAY INTO THURSDAY AFTERNOON. PW VALUES DROP BELOW
NORMAL ON THURSDAY AFTERNOON BEHIND THE FRONTAL SYSTEM. BUT THERE
IS A GOOD CHANCE OF LINGERING SHOWERS AND THUNDERSTORMS ESPECIALLY
OVER CENTRAL AND EASTERN SECTIONS UNTIL ABOUT MIDDAY THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
LATEST MODELS AND ENSEMBLES CONTINUE TO DISPLAY DECENT AGREEMENT
WITH THE LARGE SCALE PATTERN THIS PERIOD. THE LEADING H5 TROUGH IS
FCST TO DEPART FROM NERN STATES BY SATURDAY...WITH UPPER RIDGING
BUILDING EWD FROM THE MIDWEST EARLY IN THE WEEKEND. THE MARGINALLY
COLD AIR ALOFT/BELOW NORMAL H7 HEIGHTS AND CYC/NWLY FLOW IN
ASSOCIATION WITH THE PASSING TROUGH SUGGESTS ISOLD TO SCT
INSTABILITY TYPE SHOWERS ON FRI /GIVEN THE TIME OF YEAR/.
TEMPERATURES SHOULD AVG A FEW TO SEVERAL DEGREES BELOW NORMAL ON
FRIDAY /LOW 50S NW TO LOW 60S SE/. THERE IS HIGH CONFIDENCE OF
FAIR/DRY WEATHER ON SATURDAY...AS A NARROW HIGH PRES RIDGE AXIS
SLIDES EWD OVR CENTRAL PA.

ANOTHER TROUGH REACHING THE WRN STATES LATE IN THE SHORT RANGE
PERIOD WILL MAKE GRADUAL EWD PROGRESS ACROSS THE CONUS THROUGH THE
REMAINDER OF THE MEDIUM RANGE. DIFFERENCES AMONG THE GUIDANCE WITH
THIS SYSTEM INVOLVE TIMING AND DEPTH/AMPLITUDE...ESPECIALLY
BEYOND F120...WITH THE ECMWF/ECENS BECOMING SLOWER AND MORE
AMPLIFIED THAN THE GFS/GEFS. THE FAST GFS/SLOW ECMWF SOLN SPREAD
IS QUITE TYPICAL AT THESE RANGES. THE 26/12 ECMWF IS CONSISTENT
WITH ITS PAST 2-3 RUNS...CLOSING OFF AN UPPER LOW THAT WOULD
SIGNIFICANTLY SLOW THE PROGRESS OF THE TROUGH. CLIMATOLOGY IS IN
THE FAVOR OF A SLOWER/CUTOFF SOLUTION...AS THIS IS NOW THE
CLIMATOLOGICAL MAX FOR CLOSED LOW FORMATION IN THE WESTERN
ATLANTIC.

OVER THE PAST DAY THE RELATIVE SPREAD HAS NOT CHANGED TOO MUCH
WITH THE PRIMARY OCCLD LOW PRES SYSTEM CROSSING THE NRN TIER
CONUS...WITH TRAILING FRONTS PUSHING EWD THROUGH THE GRT LKS INTO
THE UPPER OH VLY SUN-MON. THE GFS/GEFS MEAN CONTINUE TO SHOW
SOMEWHAT LESS SOUTHWESTWARD ELONGATION WITH THE OVERALL TROUGH
VERSUS THE ECMWF AND MOST OTHER SOLUTIONS...THOUGH THE GEFS
MEMBERS HAVE SLOWED A BIT FROM 24 HRS AGO. ALTHOUGH UKMET/CMC RUNS
ALSO SHOW SOME HINTS TOWARD THE GFS IDEA...FAST BIASES AND A
SLOWER DOWNSTREAM PREFERENCE FAVOR LEANING SLOWER THAN THE GFS AT
THIS TIME. THIS COULD KEEP COOL AIR WEDGED IN OVR THE REGION WITH
DEPARTING NEW ENGLAND HIGH PRESSURE AND WARM FRONT SHIFTING NEWD
ALONG THE APPALACHIANS ON MON/DY6. THIS IS HIGHLY DEPENDENT ON THE
ORIENTATION/STRENGTH OF THE SYSTEM OVER THE WESTERN ATLANTIC.

FOR NOW...SUN-MON LOOK TO BE THE BEST OPPORTUNITY FOR RNFL..WITH
THE AFOREMENTIONED FRONTAL SYSTEM PUSHING E OF PA BY TUESDAY.
HOWEVER IF THE ECMWF SOLN VERIFIES...THE PATTERN WILL STAY VERY
UNSETTLED THROUGH MUCH OF NEXT WEEK.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE STATE IN A NORTH-
SOUTH LINE THIS AFTERNOON AND EVENING. CHECK RADAR BEFORE FLYING
AS SOME STORMS COULD REACH SEVERE CRITERIA.

A LINE OVER OHIO WILL LIKELY IMPACT OUR REGION LATER THIS EVENING.

MOST AREAS WILL BE VFR TODAY...OUTSIDE OF SHOWERS AND
THUNDERSTORMS WHERE MVFR AND GUSTY WINDS ARE LIKELY.

SHOWERS AND THUNDERSTORMS WILL DIMINISH. MAINLY VFR AND MVFR WITH
PATCHY FOG AFTER MIDNIGHT. FOG SHOULD BURN OFF BEFORE 9 AM WEDNESDAY.

SHOWERS AND THUNDERSTORMS MORE WIDESPREAD WEDNESDAY. AREAS MVFR IN
SHOWERS AND STORMS WITH GUSTY WINDS.

THINGS SHOULD IMPROVE MARKEDLY THURSDAY INTO SATURDAY WITH MAINLY VFR.

OUTLOOK...
WED...AM LOW CIGS POSS EAST. SCT PM TSRA POSS...IMPACTS LIKELY.
THU...AM TSRA IMPACTS LIKELY...IMPROVING AS THE DAY GOES ON TO
VFR.
FRI-SAT...NO SIG WX EXPECTED MAINLY VFR.
SUN...VFR WITH INCREASED CHANCE AFTERNOON SHOWERS.

&&

.CLIMATE...
HARRISBURG RAINFALL TO DATE IS 7.91. THIS MAKES IT THE SECOND
WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN
FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE
SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A GOOD SHOT AT THE
RECORD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GRUMM/LA CORTE
NEAR TERM...GRUMM/LA CORTE
SHORT TERM...GRUMM
LONG TERM...STEINBUGL
AVIATION...GRUMM
CLIMATE...LA CORTE
Hazardous weather outlook, Apr 26, 1:53 PM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT TUE APR 26 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>058-063-064-271800-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS-
153 PM EDT TUE APR 26 2011

...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN
HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY
THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY
AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST
TO EAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

PAZ059-065-066-271800-
LEBANON-YORK-LANCASTER-
153 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. SCATTERED THUNDERSTORMS WILL MOST LIKELY DEVELOP ALONG
THE RIDGES FIRST AND MOVE TO THE NORTHEAST. LARGE HAIL AND
DAMAGING WIND GUSTS ARE THE GREATEST THREATS.

DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN
HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY
THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY
AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST
TO EAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 26, 6:36 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
636 PM EDT TUE APR 26 2011

PAZ033-034-262300-
BEDFORD PA-SOMERSET PA-
636 PM EDT TUE APR 26 2011

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND SOUTHEASTERN
SOMERSET COUNTIES...

AT 634 PM EDT...A STRONG THUNDERSTORM WAS NEAR HYNDMAN...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR BUFFALO
MILLS AROUND 650 PM AND RAINSBURG AROUND 700 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 122 AND 156...I-99 BETWEEN
MILE MARKERS 0 AND 5.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.

LAT...LON 3972 7892 3992 7892 4006 7879 4017 7839
      3986 7830 3971 7877

FORECASTER: EVANEGO
Local storm report, Apr 26, 6:37 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
637 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             LOCK HAVEN              41.14N  77.45W
04/26/2011  M1.75 INCH       CLINTON            PA   TRAINED SPOTTER

            GROUND COVERED IN HAIL

&&

EVENT NUMBER CTP1100034

LA CORTE
Special weather statement, Apr 26, 6:39 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT TUE APR 26 2011

PAZ006-012-018-037-041-262345-
NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-
TIOGA PA-
639 PM EDT TUE APR 26 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL CENTRE...
NORTHWESTERN LYCOMING...SOUTHEASTERN POTTER...WESTERN CLINTON AND
WESTERN TIOGA COUNTIES THROUGH 745 PM EDT...

AT 634 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CHERRY SPRINGS STATE PARK TO KEATING TO BLACK MOSHANNON STATE PARK...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND MARBLE SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR LYMAN RUN STATE PARK AROUND
650 PM...GALETON AROUND 700 PM...WESTFIELD AROUND 710 PM...GLEN
UNION AROUND 720 PM...SLATE RUN AROUND 730 PM AND CAMMAL AROUND 740
PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 139 AND 150.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE
ROAD 120.

LAT...LON 4201 7715 4183 7714 4172 7728 4140 7731
      4127 7747 4089 7809 4094 7813 4096 7808
      4101 7806 4111 7809 4115 7804 4118 7806
      4138 7799 4148 7800 4165 7798 4201 7750

FORECASTER: LAMBERT
Local storm report, Apr 26, 7:01 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
701 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             LOCK HAVEN              41.14N  77.45W
04/26/2011  M1.75 INCH       CLINTON            PA   TRAINED SPOTTER

            NUMEROUS WINDOWS BROKEN

&&

EVENT NUMBER CTP1100035

LA CORTE
Local storm report, Apr 26, 7:03 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
703 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
04/26/2011                   CLINTON            PA   TRAINED SPOTTER

            TREES AND WIRES DOWN. WOMAN TRAPPED IN CAR SURROUNDED
            BY LIVE WIRES

&&

EVENT NUMBER CTP1100036

LA CORTE
Special weather statement, Apr 26, 7:11 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
711 PM EDT TUE APR 26 2011

PAZ026-034-035-262345-
BEDFORD PA-FULTON PA-HUNTINGDON PA-
711 PM EDT TUE APR 26 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BEDFORD...
NORTHEASTERN FULTON AND SOUTHWESTERN HUNTINGDON COUNTIES...

AT 706 PM EDT...A STRONG THUNDERSTORM WAS NEAR BEDFORD...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE
NEAR NEW ENTERPRISE AROUND 720 PM...SAXTON AROUND 730 PM...COALMONT
AROUND 740 PM AND CASSVILLE AROUND 750 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 141 AND 173...I-99 BETWEEN
MILE MARKERS 0 AND 14.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220...ROUTE 522.

LAT...LON 3991 7860 4015 7857 4026 7847 4025 7844
      4030 7842 4022 7830 4035 7789 4012 7784

FORECASTER: EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:06 PM EDTSpecial Weather StatementCTPTioga24 min
Apr 25, 8:22 PM EDTSpecial Weather StatementCTPCambria38 min
Apr 25, 8:39 PM EDTSpecial Weather StatementCTPTioga21 min
Apr 25, 8:48 PM EDTSpecial Weather StatementCTPClearfield, Tioga42 min
Apr 25, 9:20 PM EDTSpecial Weather StatementCTPClinton, Tioga25 min
Apr 25, 9:50 PM EDTSpecial Weather StatementCTPClinton, Lycoming25 min
Apr 25, 10:07 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan23 min
Apr 25, 10:14 PM EDTSpecial Weather StatementCTPLycoming, Union31 min
Apr 25, 10:31 PM EDTSpecial Weather StatementCTPLycoming, Sullivan, Union29 min
Apr 25, 10:57 PM EDTSpecial Weather StatementCTPMontour, Sullivan, Union33 min
Apr 25, 11:29 PM EDTSpecial Weather StatementCTPColumbia, Montour31 min
Apr 26, 8:50 AM EDTSpecial Weather StatementCTPWarren40 min
Apr 26, 11:51 AM EDTSpecial Weather StatementCTPMcKean39 min
Apr 26, 1:44 PM EDTSpecial Weather StatementCTPCentre46 min
Apr 26, 1:58 PM EDTSpecial Weather StatementCTPClinton62 min
Apr 26, 2:08 PM EDTSpecial Weather StatementCTPSomerset52 min
Apr 26, 2:32 PM EDTSpecial Weather StatementCTPTioga58 min
Apr 26, 2:47 PM EDTSpecial Weather StatementCTPClinton43 min
Apr 26, 2:54 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga66 min
Apr 26, 3:04 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield56 min
Apr 26, 3:09 PM EDTSpecial Weather StatementCTPCambria81 min
Apr 26, 3:21 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Somerset54 min
Apr 26, 3:28 PM EDTSpecial Weather StatementCTPLycoming77 min
Apr 26, 4:01 PM EDTSpecial Weather StatementCTPTioga29 min
Apr 26, 4:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon65 min
Apr 26, 4:19 PM EDTSpecial Weather StatementCTPElk56 min
Apr 26, 4:21 PM EDTSpecial Weather StatementCTPPotter39 min
Apr 26, 4:22 PM EDTSpecial Weather StatementCTPClinton68 min
Apr 26, 4:32 PM EDTSpecial Weather StatementCTPLycoming43 min
Apr 26, 4:40 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga35 min
Apr 26, 5:03 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield, Somerset57 min
Apr 26, 5:03 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Potter, Tioga42 min
Apr 26, 5:14 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton61 min
Apr 26, 5:25 PM EDTSpecial Weather StatementCTPSomerset50 min
Apr 26, 5:49 PM EDTSpecial Weather StatementCTPCameron, Clearfield56 min
Apr 26, 5:58 PM EDTSevere Thunderstorm WarningCTPCambria, Centre, Clearfield47 min
Apr 26, 6:09 PM EDTSpecial Weather StatementCTPPotter21 min
Apr 26, 6:14 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming61 min
Apr 26, 6:21 PM EDTSpecial Weather StatementCTPBlair39 min
Apr 26, 6:30 PM EDTSpecial Weather StatementCTPCentre60 min
Apr 26, 6:32 PM EDTSpecial Weather StatementCTPTioga13 min
Apr 26, 6:36 PM EDTSpecial Weather StatementCTPBedford24 min
Apr 26, 6:39 PM EDTSpecial Weather StatementCTPClinton, Tioga66 min
Apr 26, 6:44 PM EDTAreal Flood AdvisoryCTPCameron, Centre, Clearfield, Clinton, Lycoming, McKean and 3 more3 hr
Apr 26, 6:58 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Juniata, Mifflin62 min
Apr 26, 7:11 PM EDTSpecial Weather StatementCTPBedford34 min
Apr 26, 7:12 PM EDTFlash Flood WarningCTPClinton, Lycoming, Potter, Tioga3 hr
Apr 26, 7:27 PM EDTSpecial Weather StatementCTPClinton33 min
Apr 26, 7:38 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Snyder, Union67 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.